# SDR 20010213CW007

- Difficulty date: January 23, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N62992
- Make and model: Piper PA-31-325
- Aircraft serial: 317712013
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: 94E423
- Part serial: A98020012
- Condition: Malfunctioned
- Location: Combust Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLE SHOOTING A MINOR HEATER PROBLEM, COMBUSTION AIR PRESSURE SWITCH WAS FOUND TO BE FAILED IN THE ON POSITION.  CONSULTING WITH A HEATER OVERHAUL SHOP, BEING INFORMED THAT THIS SWITCH SHOULD FAIL ONLY IN THE OFF POSITION, THUS SHUTTING THE HEATER OFF.  UNKNOWN HOW LONG THIS SWITCH HAS BEEN DEFECTIVE, AS HEATER WORKS NORMALLY BUT HAS NO SAFETY FACTOR.
